# SDR DL72S951574

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 2 FIREWALL UPPER LT SECTION CRACKED AT OVERLAP AT INLET DUCT.  FABRICATED AND INSTALLED REPAIR PER SRM 54-10-3 PG 2.
